# SDR USAA991207

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 6 INCH AREA OF CORROSION AT AFT ENTRY DOOR Z-ANGLE (CHANNEL), CORROSION LEVEL 2, CORROSION TASK NR C53-107-02.  REPLACED AFT ENTRY DOOR Z-ANGLE PER SRM 51-10-02.  (M)
